Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Would cipro effect my birth control pill ?

I was on cipro 500 mg for 7 days,which was during the end of my cycle and the first 4 days of my birth control pack. I had unprotected sex 10 after my the first day of my period. On day 14 I spotted very little after peeing. Could this be implantation bleeding ? Im not sure if the cipro would effect my birth control pill ?
Asked On : Fri, 28 Jan 2011
Answers:  1 Views:  348
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
There should not be any interaction between oc pills and ciprofloxacin.The spotting that you had quite possible was ovulation bleeding or mid cycle spotting.Implantation bleeding could occur but that means ovulation occurred at least 4 days before and that is too early for ovulation.So i think its ovulation spotting.Your fertile period would be between day 10 and 16.
Answered: Fri, 28 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor